MathSciNet Relay Station
MathSciNet bibliographic data
MR2544995 60E15 (60F05 60F15 60F25)
Yuan, DeMei; An, Jun Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications. Sci. China Ser. A 52 (2009), no. 9, 1887–1904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement